Title: A Bayesian approach to some specific business problems
Authors: Broeckx, F
Goovaerts, Marc
Van den Broeck, J #
Issue Date: 1977
Series Title: Revue Belge de Statistique, d'Informatique et de Recherche Opérationelle vol:17 issue:2 pages:1-14
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Research Center Insurance, Leuven
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.